# SDR 95ZZZX6403

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26556
- Make and model: Piper PA-31P
- Aircraft serial: 31P7400184
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 842CW
- Condition: Shaft Sheared
- Location: Engine
- Part time: 163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PUMP SHEARED DRIVE SHAFT.  UNIT SEIZED.
